# SDR CALA0001763

- Difficulty date: November 14, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N14840
- Make and model: Doug DC-9-82
- Aircraft serial: 49580
- Aircraft time: 43,239 hours, 20,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MAIN CABIN CUSP WEB CORRODED ON O/B EDGE AT STA 389 - 427, LONGERON 18R.  THE CORRODED SECTION OF WEB WAS REMOVED AND A NEW WEB WAS INSTALLED IAW SRM 51-30-2 AND 53-01, FIGURE 1.
